# SDR 1E1R202307110001

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 29,439 hours, 19,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: D5357020220000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT PRESSURE BULKHEAD (FR70) - DENT IS AT APPROXIMATELY THE 4 O'CLOCK POSITION AND 4 INCHES INBOARD FROM CLOSEST ROW OF FASTENERS.
